Mayo Clinic Connect
post harvoni treatment how did you feel before and how do you feel now
Liked by airtruck54, afterthetreatment
I have been experiencing permanent side effects after taking Pegasys interferon with ribavirin. I have severe fibromyalgia and chronic fatigue syndrome plus gastritis and esophogitis. I have vision problems. I finished treatment in 2009. I was told my side effects would wear off eventually but instead they are worse. I can no longer work or go to school. I function at less than 30% of normal. How many other people are suffering like me? I read that it is being called post interferon syndrome. What about lawsuits. My life is basically ruined, except I choose to go on the best i can. Klk370
Jump to this post
Don't give up 😉
I would also like to have information about any treatments to post interferon syndrome I'm having short term memory loss brain fog just wondering if there is any treatment or connections that anyone else knows of I went through interferon and ribavirin treatment twice 48 weeks each time second time my virus was eliminated and now I am experiencing these symptoms I have no dementia in my family at all
Hi there. My story is very similar 12 years post Interferon and Ribavirin I still have many of the symptoms from during treatment in particular memory loss and foggyness continuos fatigue on and off mood swings spells of flu like symptoms with cluster head aches etc. Although im cured of hep c and grateful for that sometimes its hard to cope with daily living. All you can do is take the best care of yourself as possible. Good luck. UK
Liked by chasguy
Hello @doc3rob, I moved your discussion and combined it with the existing discussion titled, 'After hep c treatment.' I moved it to this new location so that your post would be seen by all of the Connect members currently discussing hep c. If you don't mind sharing more while we wait for the other members to share their experiences with you, could you tell us what your provider said about waiting to see if you clear it on your own? Is this something unique to acute rather than chronic?
I seroconverted from a needle stick. My Hep C came back positive in late Oct. and the stick was mid July. My viral load? Is 50,300,000. I have looked into different therapies but there are only studies in regard to DAA’s for treatments for acute Hep C with promising results. Interferon would be a choice, but reviewing the side effects, I am not leaning that way. I think it would be better to start treatment early with the understanding that it may take longer to be “cured”. I do not like the odds of 15-25% people clear Hep C at or around 3-6 months. Damage to the liver is done.
My Hep C blood test from a needle stick injury at work came up positive that day. Turns out I had been carrying Hep C since 1979/1988 from NHS blood transfussion so I was chronic and already had a damaged liver . There seems to be much better treatments now and I have read some great speedy recoveries. Good luck
I was treated for a year with these drugs. I am mighty pissed off knowing the money that changed hands during this time. I feel so poorly that today I'll be composing my second letter to the negligent greedy doctors who treated me letting them know I have written my obituary and both their names are included in it in bold print because, in the end, it will have been them who killed me. My symptoms are so bad I don't know how I can go on.
Liked by linda
Hello sueleerock, What treatment did you take? I was on harvoni 2017. My life is so–much worse now. I have few days of feeling somewhat normal and then I crash! I wish this hell was over. I feel for you. My family doesn't get it. I don't even understand this hell I'm in. I am 63 and feel like I'm in my 100's! So sad and very frustrating! I would have rather had a shorter energetic life than a life of total misery 98% of the time. God Bless you!
Liked by friendz4, friendz4
I am also 63. I was treated in 2008 with the highest dose of interferon and ribavarin. All of my siblings, sister and brother, had a different genoe type. My sis was treated with harvoni. I get so sick and tired of doctors assuming my siblings were drug addicts, neither of them were. I had unnecessary exploratory surgery in 1976, received blood transfusions.
Yeah, I can really relate to that. My two sons think I am a hypochroniac , not sure how to spell that.
My dear friend Susie refused to take the medicine, she died.
Hi I also was treated with Harvoni in 2015 it has been a living hell during and after trreatment after I had a blood transfusion in 1983 of 6 pts of blood a have a very low viral load and Normal liver functions no fibrosis,my other drs just followed me for years and this dr thought it was best to treat we’ll that was the worse thing I ever did,I have neuropathy, severe tinnutius 24/7 joint pain, blurry vision,I have had extensive blood work,mri,spinal tap you name it I have had the test done, I was so sick during treatment I should have stopped it myself dr said they will go away the side effects, i lost my hair, my brain,fell down stairs fractured my L1 I am a total mess I was a healthy energetic person and now I can barely move they are a lot of people that had side effects I do believe that Harvoni was pushed through to soon and I was dumb enough to take it,my life is just existing this is not living my hematologist believes the drug was very potent and they didn’t know enough about the side effects 😥
Liked by linda, captured4
The Sunshine act went into effect in 2014. You can put in your doctor's name to find out if they were getting kickbacks from big pharma too, that would be their incentive.
I have too many illnesses to write. I lost my hair in both places.
I have all the problems you do. Hair loss, neuropathy, tinnutius 24/7 joint pain, blurry vision, weakness . I also was a healthy energetic person. The Dr. says it is all in my mind! Makes me so angry. This drug was pushed to soon. Almost died during treatment but pushed on. Wish I had never taken this poison.
I have terrible insurance now that I am no longer working. So… It is very hard to get help. And, you can forget about getting anything for pain in seattle. Life sucks!!
I agree I was sick during treatment 12 weeks vomiting, puritis,serious stomach problems,welts all,over me I am so mad the FDA and Gilead pushes it through,the clinical trials were shortened,now they don’t use Harvoni any more Gilead came out with a new one that has only 1 of the drugs in Harvoni and added another one ?
version 184.108.40.206.3.2Page loaded in 0.885 seconds